Day 2: Knowing others

9.00 START WITH A BANG

The first 45 mins

When getting to know people, some of us test the waters with their littlest toe first. The trouble with that tactic is it can really put you off taking the next step. We believe it is best to ignore that approach and just dive straight in.

Be prepared for fun, action and find out how it feels to be out of your comfort zone.

In this session you will:

  • Throw yourself in to meeting new people
  • Try different approaches
  • Reflect on what that connection feels like and how to make it work every time

9.45 MODULE 4: FIRST IMPACT

60 min chunk

When we interact with someone we tend to focus on ourselves – how it makes us feel, how we behaved. Successful selling is about being able to flip our focus and shift your awareness from yourself into the impact we have on others.

In this session you will:

  • Understand common personality types – where you sit and how to spot them in others
  • Practice taking the psychological perspective of each type and the lessons learnt from this

10.45 BREAK

11.00 MODULE 5: READING OTHERS

120 min chunk

At core, people buy people not things, because it is all about the experience of an emotion or feeling that comes from having it.

Here you will sharpen your knowledge and awareness of what to look for in other people to find common ground.

In this session you will:

  • Build on ‘first impact’ by understanding how different types of people come across at their best (and at their worst)
  • Practice active listening and reading body language cues
  • Understand how to discover what people need, rather than what they say they want

13.00 LUNCH

13.30MODULE 6: MAKING CONNECTIONS pt. 1

60 min chunk

Inspiring people is one of the nine most important influencing tactics. Inspiring communication comes from telling great stories, using emotional language to connect with others as well as perfecting our image and gestures.

Knowing how to paint the picture and conjure up those feelings is really the holy grail of sales.

In this session you will:

  • Play with inspirational language
  • Practice how voice and movement modulations can help you energize others
  • Try out storytelling techniques to help you connect

14.30 MODULE 7: MAKING CONNECTIONS pt. 2

90 min chunk

Practice makes perfect and this is the opportunity to prove that. A challenge is set to use all the content from the day in the field.

In this session you will:

  • Be sent out into the world to inspire your customers with a variety of challenges
  • Try, try and try again

16.00 The CELEBRATION ZONE

45 min chunk

The second session to assess our progress with space for reflection as well as feedback from experts and peers. Specific reflection on how inspirational you were, and how you adapted your style to suit who you were talking to.

Mandatory celebration of all accomplishments included!

16.45 WRAP UP

Last 15 mins

Each day will leave you buzzing and raring to come back again. This last session packs an energy boost and links neatly into the next day’s content. As well as some homework…